Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have yeast problem, burning, itching vagina, discharge change. No relief, appears after period. Tested for stds

Hello my name is shelly 20 years old,sexually active and having continous problem with yeasts,the burning of the clitoris,the change of discharge,itching and even burning inside the vagina is my problem.I have been to a varity of doctors even ones that are specialize in the area,been treated over 60 time believe me and it the problem return sometimes even can I control my yeast?I realize even if my vagina have some sort of normal feeling as soon as my period return on the fourth day the burning in the clitoris begins.I have no stds been tested for almost everything its just the yeast.
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dec 2013
Hi Shelly,
Thanks for posting your query. We can understand your stress related to the problem. You have the problem of resistant candidal infection. This is a common problem in today era antibiotic resistance. We do encounter such cases.
There are certain things important in your case:
1. What antifungals were prescribed to you and for how long
2. If the treatment is been taken for 60 times then why not the sensitivity test ( for that particular antifungal done)
3. Were you counseled regarding your sexual activities
Now the answer to your problem is a proper latest antifungal oral drug ( in my choice is -ITRACONAZOLE) and sertaconazole pessaries under medical supervision with prior antifungal sensitivity test. You should do two times vaginal douches with saline water mixed with gentian violet paint ( 1:1000) for 10-15 minutes daily.
The very important thing is to use condoms strictly during every sexual act.
Hope to give you the best advice and keep me informed in the follow up if is really helpful,
With best health wishes,
Dr Sanjay K Kanodia.
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor